# SDR GTIA040800

- Difficulty date: October 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Aircraft time: 66,618 hours, 41,937 cycles
- Engine: Pwa JT8D217
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 2 B-Loop
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, AFTER ROTATION, WITH FLEX POWER 1.86, THE NR 2 B-LOOP FIRE LIGHT BEGAN TO FLICKER UNTIL GEAR RETRACTION.  ALL OTHER ENGINE INDICATIONS NORMAL.  NOTE:  NOSE WHEEL VIBRATION AFTER T/O UNTIL RETRACTION SEEMS TO COINCIDE WITH THE LIGHT FLICKER.
